# SDR YENA2022031400173

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 62,902 hours, 22,545 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1033, MCO-SJU. "DIRTY SOCK SMELL DURING FLT IDLE DESENT CONTINUE FOR REMAINDE OF FLIGHT; COMPLIED WITH INFO. NOTICE 2017-T015 I SECTION A. INSOLATED FAULT TO TYPE 1 PER TSM 05-50-00-810-831-A .A/C OK TO CONTINUE. SERVICE.'
